1. Characterization and stability of multi-cubic mappings

Articles in Press, Corrected Proof, Available Online from 22 February 2022

Ali Reza Neisi; Mohammad Sadegh Asgari


2. n-Jordan *-Derivations in Frechet locally C*-algebras

Volume 13, Issue 1, Winter and Spring 2022, Pages 555-562

Javad Jamalzadeh; Khatere Ghasemi; Shahram Ghaffary


3. On an equation characterizing multi-quartic mappings and its stability

Volume 13, Issue 1, Winter and Spring 2022, Pages 991-1002

Zohreh Abbasbeygi; Abasalt Bodaghi; Ayoub Gharibkhajeh


4. A fixed point approach to the stability of additive-quadratic-quartic functional equations

Volume 11, Issue 2, Winter and Spring 2020, Pages 17-28

Abasalt Bodaghi; Th.M. Rassias; Abbas Zivari-Kazempour


5. On the stability of linear differential equations of second order

Volume 8, Issue 2, Summer and Autumn 2017, Pages 65-70

Abbas Najati; Mohammad Abdollahpour; Choonkil Park


6. Quadratic $\alpha$-functional equations

Volume 8, Issue 1, Winter and Spring 2017, Pages 1-9

Choonkil Park; Sang Og Kim


7. Quadratic $\rho$-functional inequalities in $\beta$-homogeneous normed spaces

Volume 6, Issue 2, Winter and Spring 2015, Pages 21-26

Choonkil Park; Sang Og Kim; Jung Rye Lee; Dong Yun Shin


8. Approximately $n$-order linear differential equations

Volume 6, Issue 1, Winter and Spring 2015, Pages 135-139

Abbas Javadian


9. On approximate dectic mappings in non-Archimedean spaces: A fixed point approach

Volume 5, Issue 2, Summer and Autumn 2014, Pages 111-122

A. Ebadian; R. Aghalary; M.A. Abolfathi


10. A fixed point approach to the Hyers-Ulam stability of an $AQ$ functional equation in probabilistic modular spaces

Volume 4, Issue 2, Winter and Spring 2013, Pages 89-101

S. Zolfaghari; A. Ebadian; S. Ostadbashi; M. De La Sen; M. Eshaghi Gordji


11. Approximate additive and quadratic mappings in 2-Banach spaces and related topics

Volume 3, Issue 2, Winter and Spring 2012, Pages 75-81

Y. J. Cho; C. Park; M. Eshaghi Gordji


12. On the approximate solution of Hosszus functional equation

Volume 3, Issue 1, Winter and Spring 2012, Pages 40-44

B. Bouikhalene; J. M. Rassias; A. Charifi; S. Kabbaj